# SDR 0001

- Difficulty date: September 25, 2007
- Submitted: December 26, 2007
- Operation: General aviation
- Aircraft: N919FA
- Make and model: Cessna 414A
- Aircraft serial: 414A0628
- Aircraft time: 5,596 hours
- Engine: Cont TSIO520NB
- Engine time: 1,120 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,120 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS INFORMED BY LINE PERSONNEL DURING TAXI TO TIE DOWN, THAT ENGINE WAS MAKING A LOUD (AIR PULSING) SOUND. PILOT COULD ONLY HEAR THE SOUND AFTER REMOVING NOISE CANCELLING HEAD SET. PILOT THEN SHUTDOWN ENGINE. INSPECTION REVEALED THE NR 4 CYLINDER TO BE CRACKED AT THE PARTING SURFACE. EXHAUST WAS ESCAPING FROM THE CRACK CAUSING THE (AIR PULSING) SOUND.
